# SDR WX0A2022061074112

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 46,475 hours, 35,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 885679
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU EMERGENCY CABIN LIGHTING TEST FAILS BATTERY PACK 13WL / REMOVED AND REPLACED EPSU EMERGENCY POWER SUPPLY UNIT BATTERY PACK 13WL REF AMM 33-51-38-400-002-A, OPS CHECKS GOOD"
